Alert archive / Georgia / Tornado Warnings in 2019

Tornado Warning 12, NWS Jacksonville, FL

April 14, 2019Bacon County, Coffee County, Georgia

NWS Jacksonville, FL issued this tornado warning at Apr 14, 2019, 4:48 PM EDT for Bacon County, Coffee County, Georgia. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2019, 4:48 PM EDT (20:48 UTC)
Expired
Apr 14, 2019, 5:15 PM EDT
In force
27 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Bacon County, GA, Coffee County, GA

The radar

The Moody AFB radar (KVAX), 80 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 5:00 PM EDTTSTM WND DMG2 Ese West Green, GACOFFEE COUNTY EMERGENCY MANAGEMENT REPORTS DAMAGE TO A CHICKEN FARM ALONG MOORE ROAD NEAR WEST GREEN. TIME OF DAMAGE BASED ON RADAR DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 3:02 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

986 
WFUS52 KJAX 142048
TORJAX
GAC005-069-142115-
/O.NEW.KJAX.TO.W.0012.190414T2048Z-190414T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
448 PM EDT Sun Apr 14 2019

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Southeastern Coffee County in southeastern Georgia...
  West central Bacon County in southeastern Georgia...

* Until 515 PM EDT.
    
* At 447 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Douglas, moving northeast at 50 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Nicholls and West Green around 500 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3158 8251 3140 8283 3145 8289 3167 8275
      3167 8263
TIME...MOT...LOC 2047Z 227DEG 42KT 3147 8282 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

MCGINNIS
3 follow-up statements
934 
WWUS52 KJAX 142057
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
457 PM EDT Sun Apr 14 2019

GAC005-069-142115-
/O.CON.KJAX.TO.W.0012.000000T0000Z-190414T2115Z/
Coffee GA-Bacon GA-
457 PM EDT Sun Apr 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR EAST
CENTRAL COFFEE AND WEST CENTRAL BACON COUNTIES...
    
At 457 PM EDT, a severe thunderstorm capable of producing a tornado
was located near West Green, or 7 miles east of Douglas, moving
northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Nicholls around 505 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3158 8251 3148 8273 3151 8278 3167 8270
      3167 8263
TIME...MOT...LOC 2057Z 227DEG 40KT 3153 8273 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

MCGINNIS
982 
WWUS52 KJAX 142106
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
506 PM EDT Sun Apr 14 2019

GAC005-069-142115-
/O.CON.KJAX.TO.W.0012.000000T0000Z-190414T2115Z/
Coffee GA-Bacon GA-
506 PM EDT Sun Apr 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR EAST
CENTRAL COFFEE AND WEST CENTRAL BACON COUNTIES...
    
At 506 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Nicholls, or 9 miles west of Alma, moving northeast
at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Coffee and west central Bacon Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3161 8255 3154 8265 3157 8269 3164 8265
      3167 8263
TIME...MOT...LOC 2106Z 229DEG 43KT 3159 8262 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

MCGINNIS
059 
WWUS52 KJAX 142113 RRA
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
513 PM EDT Sun Apr 14 2019

GAC005-069-142123-
/O.EXP.KJAX.TO.W.0012.000000T0000Z-190414T2115Z/
Coffee GA-Bacon GA-
513 PM EDT Sun Apr 14 2019

...THE TORNADO WARNING FOR EAST CENTRAL COFFEE AND WEST CENTRAL BACON
COUNTIES WILL EXPIRE AT 515 PM EDT...
        
The storm which prompted the warning has exited the warned area. 
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 700 PM EDT for southeastern
Georgia.

LAT...LON 3161 8255 3154 8265 3157 8269 3164 8265
      3167 8263
TIME...MOT...LOC 2113Z 227DEG 42KT 3163 8257 

$$

MCGINNIS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 3:38 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Apr 14, 3:38 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
338 PM EDT Sun Apr 14 2019

...Strong to Severe storms possible this afternoon, with a chance
for Tornadoes, mainly across SE GA...

.Near Term.../through Tonight/...

High pressure is to the east southeast this afternoon, as a cold
front approaches from the west. Between these two features, an
enhanced pressure gradient has resulted in breezy conditions,
with highs above normal.

While convection is possible across the whole forecast area this
afternoon, two main areas of convection are expected to affect
the region.

One area could cluster near coastal NE FL, as diurnal instability
increases in the warm and moist airmass. The storms that develop
in this area during the mid afternoon, will then move northeast
and off the coast later this afternoon. A few of these storms
could become strong.

The next area is the line moving east into forecast area just
ahead of the front. This line will move into central portion of
region by 00z, and weaken as it loses diurnal heating, and better
support moves to the north with the surface low. Strong to severe
storm potential over inland SE GA this afternoon, with a few
isolated tornadoes possible.

The front will move southeast of the forecast area overnight, with
high pressure building from the west. Noticeably drier and cooler
air will advect in during the overnight with lows falling into the
50s.

&&

.Short Term.../Monday through Thursday/...

High pressure will build to the west Monday, to the north Monday
night, then to the northeast Tuesday, and to the east Wednesday
through Thursday. With the high to the west Monday, a dry northwest
flow will provide sunny skies, and keep temperatures a little below
normal. Skies will remain clear into Monday night, and with the
exception of coastal NE FL, temperatures will fall into the 40s.
With the high to the north, the flow becomes more north
northeasterly Monday night. This will result in warmer temperatures
over coastal NE FL, due to the flow coming across the relatively
warmer coastal waters. Skies should remain mostly clear into
Tuesday, with the flow more onshore. Temperatures will begin to
moderate back into the 80s inland, but hold in the 70s along the
coast due to flow across relatively cooler waters.

As the high builds more to the east mid week, the flow will become
more southeast to southerly resulting in an increasingly warm and
moist airmass. By Thursday, enough diurnal instability is expected
for isolated to scattered showers/storms to develop and move north
across the region. Temperatures will continue to moderate, with
highs near 90 inland by Thursday.

&&

.Long Term.../Thursday night through Sunday/...

High pressure will move to the east southeast Thursday night, as a
cold front approaches from the west. This front is expected to reach
western counties during the morning hours Friday, then sweep east
across region through the day on Friday. With this timing the front
could cross the region during peak diurnal heating leading to a
round of strong to possibly severe storms Friday. Troughing will
remain across the area Friday night, with high pressure building
from the southwest Saturday afternoon. With the troughing in place
Friday night into Saturday clouds will linger along with the chance
for showers. The high will build to the west Saturday night then to
the north Sunday.

Near to above normal temperatures expected for Friday, which will
depend on the timing of the front. Temperatures will trend below
normal Saturday, and near normal for Sunday.

&&

.Marine...

A cold front will sweep east across the region through Tonight.
Troughing will remain across the region into Monday helping to keep
winds elevated as high pressure builds further to the west. The high
will build to the north northwest Monday night, then to the
northeast Tuesday, then toward the east Wednesday into Thursday. A
cold front is expected to cross the region Friday with a round of
storms expected.

Rip Currents: SE GA Moderate Today, Low Monday
              NE FL Moderate Today, Low Monday

&&

Fire Weather...

MinRH values could reach critical thresholds Monday and Tuesday. An
elevated fire danger will be possible Monday, depending on how fast
the winds subside.

&&

.AVIATION...

VFR ceilings of 3000-4000 feet will prevail at the regional terminals
through around 20Z. Sustained southerly surface winds  of 15-20 knots
will prevail outside of any thunderstorm development through 23Z,
with frequent gusts of 25-30 knots expected. Thunderstorms are
expected to develop east of GNV towards 20Z and will affect the
remainder of the regional terminals through 23Z, with some potential
for strong downburst winds in excess of 35 knots and IFR conditions
possible within stronger activity. Showers and thunderstorms will
reach the GNV terminal just after 23Z, with a brief period of IFR
conditions and gusty winds possible. Breezy southwesterly winds,
sustained near 15 knots, will shift to westerly after 06Z at the
regional terminals as showers end by 04Z and VFR conditions prevail
thereafter.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  53  70  49  80 /  10   0   0   0
SSI  58  72  56  74 /  20   0   0   0
JAX  57  75  53  79 /  20   0   0   0
SGJ  60  76  58  78 /  20   0   0   0
GNV  57  75  51  83 /  30   0   0   0
OCF  58  76  52  84 /  30   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 4 PM EDT Monday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory until 10 AM EDT Monday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

23/Nelson

In the hours before

Special weather statement, Apr 14, 3:47 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
347 PM EDT Sun Apr 14 2019

GAZ149-163-142045-
Atkinson GA-Clinch GA-
347 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR ATKINSON AND NORTHWESTERN CLINCH
COUNTIES UNTIL 445 PM EDT...

* At 346 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Hahira, or near Adel, moving
  northeast at 45 mph.

* Wind gusts of 50 to 55 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Pearson, Willacoochee, Du Pont and Axson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 700 PM EDT for southeastern
Georgia.

LAT...LON 3142 8314 3142 8296 3140 8296 3140 8285
      3136 8282 3136 8265 3099 8286 3098 8297
      3118 8297 3119 8305 3123 8305 3128 8303
      3131 8306 3134 8307 3136 8310 3139 8311
      3140 8314
TIME...MOT...LOC 1946Z 220DEG 39KT 3105 8343

NELSON
Special weather statement, Apr 14, 3:58 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
358 PM EDT Sun Apr 14 2019

GAZ133-142045-
Jeff Davis GA-
358 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR JEFF DAVIS COUNTY UNTIL 445 PM
EDT...

* At 358 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Broxton, moving northeast at 50
  mph.

* Wind gusts of 50 to 55 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Hazlehurst, Snipesville and Denton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 700 PM EDT for southeastern
Georgia.

LAT...LON 3197 8243 3184 8243 3184 8252 3175 8252
      3175 8255 3173 8252 3167 8252 3167 8284
      3182 8284 3183 8279 3185 8279 3186 8276
      3192 8268 3193 8259 3196 8256 3195 8249
      3195 8248 3196 8250 3197 8248
TIME...MOT...LOC 1958Z 229DEG 42KT 3164 8293

NELSON
Special weather statement, Apr 14, 4:06 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
406 PM EDT Sun Apr 14 2019

FLZ037-038-138-142045-
Coastal Flagler FL-Putnam FL-Inland Flagler FL-
406 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FLAGLER AND SOUTHEASTERN
PUTNAM COUNTIES UNTIL 445 PM EDT...

* At 406 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Fruitland, or near Crescent
  City, moving northeast at 25 mph.

* Wind gusts up to 50 mph possible with this storm.

* Locations impacted include...
  Palm Coast, Crescent City, Pomona Park, Andalusia, Marineland,
  Fruitland, Espanola and Lake Como.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2937 8148 2935 8157 2944 8166 2963 8146
      2963 8132 2965 8132 2964 8131 2967 8126
      2966 8125 2967 8122 2971 8123 2970 8124
      2971 8124 2972 8123 2974 8124 2958 8112
      2957 8112
TIME...MOT...LOC 2006Z 223DEG 20KT 2940 8159

ENYEDI
Special weather statement, Apr 14, 4:15 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
415 PM EDT Sun Apr 14 2019

FLZ024-025-032-033-037-038-124-125-133-138-GAZ166-364-142115-
Coastal Flagler FL-Coastal St. Johns FL-Inland Duval FL-Putnam FL-
Inland Flagler FL-Inland Nassau FL-Coastal Nassau FL-Clay FL-
Coastal Duval FL-Inland St. Johns FL-Western Charlton GA-
Coastal Camden GA-
415 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FLAGLER...NASSAU...
ST. JOHNS...CENTRAL PUTNAM...CLAY...DUVAL...SOUTH CENTRAL CAMDEN AND
SOUTHEASTERN CHARLTON COUNTIES UNTIL 515 PM EDT...

* Showers were starting to developing across the Jacksonville Metro
  area, extending southward along the St. Johns River basin. This
  activity will intensity into isolated thunderstorms as it
  approaches the Atlantic coast. Lightning and gusty winds are
  expected.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Jacksonville, St. Marys, Saint Augustine, Fernandina Beach,
  Palatka, Orange Park, Green Cove Springs, Hilliard, Callahan and
  Pomona Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2963 8132 2962 8152 2951 8152 2939 8173
      3024 8205 3065 8204 3076 8174 3073 8157
      3076 8158 3071 8154 3076 8154 3067 8141
      3025 8135 2971 8116
TIME...MOT...LOC 2014Z 215DEG 24KT 3017 8175 2935 8160

ENYEDI
Special weather statement, Apr 14, 4:28 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
428 PM EDT Sun Apr 14 2019

FLZ020-021-035-122-222-142115-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
Gilchrist FL-
428 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GILCHRIST...COLUMBIA...
SUWANNEE AND HAMILTON COUNTIES UNTIL 515 PM EDT...

* At 428 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Madison
  to near Mayo to 6 miles southwest of Cross City. Movement was
  northeast at 55 mph.

* Wind gusts up to 50 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Lake City, Live Oak, Jasper, Jennings, White Springs, Bell,
  Ichetucknee Spring, Suwannee River State Park, Suwannee Springs and
  Columbia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3059 8255 2993 8260 2960 8296 2976 8295
      2980 8292 2981 8293 2983 8289 2988 8287
      2989 8292 2996 8293 3008 8307 3012 8323
      3026 8325 3039 8317 3042 8322 3046 8322
      3047 8324 3062 8327 3063 8331 3063 8322
TIME...MOT...LOC 2028Z 224DEG 49KT 3047 8340 3007 8308 2958 8321

ENYEDI
Special weather statement, Apr 14, 4:34 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
434 PM EDT Sun Apr 14 2019

FLZ038-138-142115-
Coastal Flagler FL-Inland Flagler FL-
434 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER COUNTY UNTIL 515 PM
EDT...

* At 433 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Crescent City to near Pierson. Movement was northeast at 45 mph.

* Small hail and wind gusts of 50 to 55 mph possible with these
  storms.

* Locations impacted include...
  Palm Coast, Flagler Beach, Bunnell, Marineland, Beverly Beach and
  Espanola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2947 8108 2946 8112 2943 8110 2941 8115
      2927 8115 2926 8141 2940 8142 2939 8146
      2940 8148 2947 8150 2966 8125 2967 8122
      2969 8123 2973 8117
TIME...MOT...LOC 2033Z 214DEG 38KT 2938 8149 2928 8138

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:16 PM EDTSpecial Weather StatementJAXCoffee59 min
Apr 14, 3:39 PM EDTSevere Thunderstorm WarningJAXCoffee38 min
Apr 14, 3:42 PM EDTSpecial Weather StatementJAXJeff Davis18 min
Apr 14, 3:44 PM EDTSpecial Weather StatementJAXAppling16 min
Apr 14, 3:47 PM EDTSpecial Weather StatementJAXAtkinson58 min
Apr 14, 3:58 PM EDTSpecial Weather StatementJAXJeff Davis47 min
Apr 14, 4:06 PM EDTSevere Thunderstorm WarningJAXJeff Davis24 min
Apr 14, 4:12 PM EDTTornado WarningJAXAtkinson33 min
Apr 14, 4:28 PM EDTSevere Thunderstorm WarningJAXCoffee32 min
Apr 14, 4:38 PM EDTTornado WarningJAXCoffee20 min
Apr 14, 5:15 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis19 min
Apr 14, 5:47 PM EDTSpecial Weather StatementJAXCharlton43 min
Apr 14, 6:17 PM EDTSpecial Weather StatementJAXCamden43 min

Nearby

Tornado Warnings in Georgia, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.